# SDR AALA202509117600

- Difficulty date: August 31, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 35,844 hours, 14,664 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C4240
- Condition: Low Pressure
- Location: Zone 800
- Part time: 35,888 hours, 14,682 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR SLIDE 3L HAS LOW PRESSURE INDICATION.   MAINTENANCE REPLACED THE L3 DOOR SLIDE INFLATION RESERVOIR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-62-49.
